Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 172, NWS Kansas City, MO

July 13, 20168 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 13, 2016, 11:27 AM CDT for 8 counties in Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 11:27 AM CDT (16:27 UTC)
Expired
Jul 13, 2016, 12:15 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, MO, Cass County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 32 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 11:42 AM CDTTSTM WND DMGLexington, MOTREES DOWN IN ROADWAY ACROSS LEXINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:07 AM CDTSevere Thunderstorm WatchSPC5 hr
Jul 13, 11:14 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 4.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

658 
WUUS53 KEAX 131627
SVREAX
MOC033-037-095-101-107-159-177-195-131715-
/O.NEW.KEAX.SV.W.0172.160713T1627Z-160713T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 AM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...
  EASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1215 PM CDT

* AT 1126 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WOODS HEIGHTS TO NEAR ODESSA TO NEAR
  HARRISONVILLE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...WARRENSBURG...
  GRAIN VALLEY...PLEASANT HILL...OAK GROVE...RICHMOND...ODESSA...
  GREENWOOD...HIGGINSVILLE...LEXINGTON...BUCKNER...KNOB NOSTER...
  CONCORDIA...HOLDEN...LAKE LOTAWANA...LAKE WINNEBAGO...
  LONE JACK AND WAVERLY.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 20 AND
65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3875 9442 3937 9412 3924 9346 3889 9344
      3857 9374
TIME...MOT...LOC 1626Z 282DEG 37KT 3930 9410 3899 9404 3872 9430 

HAIL...0.75IN
WIND...60MPH
 
$$

WELSH
3 follow-up statements
720 
WWUS53 KEAX 131645
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1145 AM CDT WED JUL 13 2016

MOC033-037-095-101-107-159-177-195-131715-
/O.CON.KEAX.SV.W.0172.000000T0000Z-160713T1715Z/
CARROLL MO-PETTIS MO-LAFAYETTE MO-JOHNSON MO-SALINE MO-CASS MO-
RAY MO-JACKSON MO-
1145 AM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN CARROLL...NORTHWESTERN PETTIS...LAFAYETTE...
JOHNSON...SOUTHWESTERN SALINE...NORTHEASTERN CASS...SOUTHEASTERN RAY
AND SOUTHEASTERN JACKSON COUNTIES...

AT 1144 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARDIN TO 7 MILES SOUTH OF MAYVIEW TO NEAR
KINGSVILLE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...OAK GROVE...RICHMOND...ODESSA...HIGGINSVILLE...
LEXINGTON...KNOB NOSTER...CONCORDIA...HOLDEN...LONE JACK...WAVERLY...
WELLINGTON...HARDIN...CORDER...ALMA...HENRIETTA...KINGSVILLE...
BLACKBURN...MAYVIEW AND LAKE LAFAYETTE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 29 AND
65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3871 9426 3934 9398 3924 9346 3889 9344
      3857 9374
TIME...MOT...LOC 1644Z 282DEG 37KT 3926 9387 3895 9381 3868 9407 

HAIL...0.75IN
WIND...60MPH
 
$$

WELSH
335 
WWUS53 KEAX 131701
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 PM CDT WED JUL 13 2016

MOC037-095-177-131711-
/O.CAN.KEAX.SV.W.0172.000000T0000Z-160713T1715Z/
CASS MO-RAY MO-JACKSON MO-
1201 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS...
SOUTHEASTERN RAY AND SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL MISSOURI.

LAT...LON 3867 9410 3920 9380 3921 9376 3930 9375
      3924 9346 3889 9344 3857 9374
TIME...MOT...LOC 1701Z 282DEG 37KT 3923 9369 3892 9363 3865 9389 

$$

MOC033-101-107-159-195-131715-
/O.CON.KEAX.SV.W.0172.000000T0000Z-160713T1715Z/
CARROLL MO-PETTIS MO-LAFAYETTE MO-JOHNSON MO-SALINE MO-
1201 PM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN CARROLL...NORTHWESTERN PETTIS...LAFAYETTE...JOHNSON
AND SOUTHWESTERN SALINE COUNTIES...

AT 1201 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NORBORNE TO NEAR CONCORDIA TO NEAR CHILHOWEE...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...HIGGINSVILLE...KNOB NOSTER...CONCORDIA...HOLDEN...
WAVERLY...CORDER...ALMA...BLACKBURN...MAYVIEW...CENTERVIEW...EMMA...
DOVER...AULLVILLE...PITTSVILLE AND FAYETTEVILLE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 40 AND
65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3867 9410 3920 9380 3921 9376 3930 9375
      3924 9346 3889 9344 3857 9374
TIME...MOT...LOC 1701Z 282DEG 37KT 3923 9369 3892 9363 3865 9389 

HAIL...0.75IN
WIND...60MPH
 
$$

WELSH
016 
WWUS53 KEAX 131711
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 PM CDT WED JUL 13 2016

MOC033-101-107-159-195-131720-
/O.EXP.KEAX.SV.W.0172.000000T0000Z-160713T1715Z/
CARROLL MO-PETTIS MO-LAFAYETTE MO-JOHNSON MO-SALINE MO-
1211 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL...
NORTHWESTERN PETTIS...LAFAYETTE...JOHNSON AND SOUTHWESTERN SALINE
COUNTIES WILL EXPIRE AT 1215 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL MISSOURI.

LAT...LON 3867 9410 3920 9380 3921 9376 3930 9375
      3924 9346 3889 9344 3857 9374
TIME...MOT...LOC 1708Z 282DEG 37KT 3923 9369 3892 9363 3865 9389 

$$

WELSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:27 AM CDT, 3 hours earlier.

Area forecast discussion, Jul 13, 8:27 AM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
827 AM CDT WED JUL 13 2016

.Update...
Issued at 820 AM CDT WED JUL 13 2016

A severe thunderstorm watch has been issued for the Kansas City metro
and much of the remaining western counties. A thunderstorm complex
currently over north central Kansas is approaching eastern Kansas and
will likely head due east into the late morning hours. Initial
thinking was that this activity would weaken but a supportive
environment will help to maintain this activity as it approaches the
CWA. Main threat with this activity will be damaging winds with large
hail possible. This should move relatively quickly and exit the CWA
in the early afternoon. Will then need to assess how the environment
is able to recover for convection along the cold front this evening.

&&

.Discussion...
Issued at 351 AM CDT WED JUL 13 2016

Nothing short of a challenging forecast going forward today as
multiple rounds of convection appear possible today considering
early morning radar trends. Out of the gate...non-severe storms
ongoing across west-central Missouri this morning as a low-level jet
of roughly 40 kts and a weak approaching shortwave combined for
modest ascent over our region. Meanwhile upstream...regional radars
showing a maturing cluster of storms across northwestern Kansas and
southwest Nebraska as a more potent mid-level impulse tracks east in
zonal flow aloft from the central High Plains. Latest HRRR shows this
initial activity currently over our area dissipating towards sunrise
but maintains the secondary cluster to our west and tracks it east
into our area between 12 and 15z. The WRF and NMM NAM solutions
weaken it as it track east...so we'll definitely have to monitor
trends over the next few hours and make adjustments as needed. Last
look before issuance suggests main convective elements to our west
are beginning a southward dive which may mean bulk of activity misses
us. Not an easy one today folks!

Otherwise...models continue to suggest a pretty active afternoon and
overnight period shaping up for our area as strong daytime heating
(highs in the upper 80s to low 90s) combines with cool temps aloft to
result in strong instability by afternoon. Fcst models suggest that
capping will remain across our region this morning but should show
signs of weakening later today as aforementioned High Plains
shortwave/MCV begins passing over the area. Under this scenario...its
conceivable to believe that initial activity this morning will be
followed by a few hours of dry weather before convection develops
over SE Nebraska and SW Iowa along an approaching cold front and
gradually descends south upon our area by late afternoon and evening.
As this activity begins to develop...concerns for severe weather will
increase as strong instability combines with strengthening wind
fields aloft as a mid- level speed max begin to settle south over the
lwr Missouri Vly. With 0-6 km bulk shear magnitudes in the 50 kt
range...along with steep low and mid-level lapse rates...large hail
and damaging wind gusts will certainly be a possibility.

Radar to remain active heading into the evening and overnight hrs
with concerns transitioning from severe to hydro as models are in
excellent agreement that a low-level jet of 45 kts will impinge
directly on our area. This feature may interact with any lingering
outflow boundaries from late afternoon/evening activity to result in
continued chances for rainfall (some of which may be heavy) south of
the the Missouri Rvr through the overnight hrs. Was considering a
possible flash flood watch for areas south of the river but have
elected to hold off for now until afternoon convection trends are
better known.

Moving into Thursday...main cold front to our north should begin to
settle south over our region as high pressure builds into the
Northern Plains and upper Miss Vly. This should result in rain
chances gradually sinking south but southern portions of our area
will not be out of the woods as afternoon storms will remain
possible. Even cooler weather expected both Friday and Saturday as
cool air continues to settle south over our region as high pressure
builds east into the western Great Lakes. Front lifts back north as
a warm front Saturday night which should allow for a return of near
normal temps Sunday afternoon.

Heading into next week...models showing a strong signal of very warm
temperatures as 500 mb heights continue to build over the Nation's
midsection. Quick look at 850 temps from the GEFS suggest values of
2-3 standard deviations above normal extending as far north as the
Canadian border with slightly values of 1-2 standard deviations above
normal locked over our area. This should result in the return of mid
to upper 90 degree temps by Tuesday.

&&

.Aviation...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 650 AM CDT WED JUL 13 2016

Main concerns remain convection upstream across central Kansas this
morning...and that this activity will do as it continues progress
east with time. Prevailing thought right now is that activity will
start to slide southeast with time as mean flow across eastern Kansas
is from the northwest. Considering this...have elected to offer a
VCTS mention at both MCI and MKC this morning...while offering a
short tempo TSRA mention at IXD. This is a low confidence forecast
and dayshift will need to amend/update as necessary.
Otherwise...expect several hours of dry weather after this initial
activity passes. Following this...another round of shwrs/storms is
expected later this afternoon and evening. For now...have attempted
to time this activity as best as possible however modifications will
be required once this morning's convective trends are established. In
any event...expect temporary restrictions overnight down to the IFR
category as this activity develops and moves through the region.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Update...Welsh
Discussion...32
Aviation...32
Hazardous weather outlook, Jul 13, 4:00 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 AM CDT WED JUL 13 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-140900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
400 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE LOWER
 MISSOURI VALLEY WEDNESDAY AFTERNOON AND EVENING. STRONG WINDS AND
 LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. IN
 ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT ACROSS
 PORTIONS OF WEST-CENTRAL MISSOURI AND EASTERN KANSAS. THIS COULD
 LEAD TO RENEWED FLASH FLOODING AND RIVER FLOODING FOR SOME AREAS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE UPCOMING WEEKEND.
 WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jul 13, 10:31 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND DMG     TROY                    39.79N 95.09W
07/13/2016                   DONIPHAN           KS   LAW ENFORCEMENT

            LARGE TREE DOWN ON SENECA ST IN TROY, VARIOUS TREE LIMBS
            DOWN.

&&

KBRONIS
Local storm report, Jul 13, 10:40 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND DMG     LANSING                 39.25N 94.89W
07/13/2016                   LEAVENWORTH        KS   LAW ENFORCEMENT

            POWER LINES DOWN, AND TREE DOWN ON VA CURVE.

&&

KBRONIS
Local storm report, Jul 13, 10:48 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     ST JOSEPH               39.76N 94.85W
07/13/2016                   BUCHANAN           MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS CITY.

&&

KBRONIS
Local storm report, Jul 13, 10:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     BONNER SPRINGS          39.05N 94.88W
07/13/2016                   WYANDOTTE          KS   LAW ENFORCEMENT

            TREES DOWN ACROSS COUNTY.

&&

KBRONIS
Local storm report, Jul 13, 11:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND GST     3 W HOLT                39.45N 94.40W
07/13/2016  E60 MPH          CLAY               MO   TRAINED SPOTTER

            WIND GUST 55-60 MPH. EAST OF SMITHVILLE AND WEST OF HOLT.

&&

KBRONIS
Local storm report, Jul 13, 11:27 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     SIBLEY                  39.18N 94.20W
07/13/2016                   JACKSON            MO   LAW ENFORCEMENT

            LARGE TREE DOWN ON CAR IN SIBLEY. 4916 N BOGART.

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:24 AM CDTSpecial Weather StatementEAXRandolph51 min
Jul 13, 2:44 AM CDTSpecial Weather StatementEAXChariton46 min
Jul 13, 3:23 AM CDTSpecial Weather StatementEAXBates52 min
Jul 13, 8:51 AM CDTRiver Flood WarningEAXCooper, Saline3 days
Jul 13, 9:39 AM CDTSevere Thunderstorm WarningEAXHolt36 min
Jul 13, 10:02 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte28 min
Jul 13, 10:25 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte35 min
Jul 13, 10:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Cass, Clay, Clinton, DeKalb, Jackson and 1 more34 min
Jul 13, 11:05 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray25 min
Jul 13, 11:58 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more62 min
Jul 13, 12:10 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Saline6 hr
Jul 13, 12:33 PM CDTFlash Flood WarningEAXChariton, Howard, Randolph6 hr
Jul 13, 12:50 PM CDTAreal Flood AdvisoryEAXCooper, Pettis6 hr
Jul 13, 12:58 PM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Randolph32 min
Jul 13, 2:27 PM CDTRiver Flood WarningEAXCarroll45 hr
Jul 13, 3:13 PM CDTRiver Flood WarningEAXCooper54 hr
Jul 13, 3:23 PM CDTRiver Flood WarningEAXHoward41 hr
Jul 13, 6:37 PM CDTAreal Flood WarningEAXChariton, Howard, Randolph6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.